Analytically normed spaces.

V. Dobric

Mathematica Scandinavica (1987)

  • Volume: 60, page 109-128
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Dobric, V.. "Analytically normed spaces.." Mathematica Scandinavica 60 (1987): 109-128. <>.

author = {Dobric, V.},
journal = {Mathematica Scandinavica},
keywords = {almost sure convergence; locally convex space; analytically normed space},
pages = {109-128},
title = {Analytically normed spaces.},
url = {},
volume = {60},
year = {1987},

AU - Dobric, V.
TI - Analytically normed spaces.
JO - Mathematica Scandinavica
PY - 1987
VL - 60
SP - 109
EP - 128
KW - almost sure convergence; locally convex space; analytically normed space
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.